American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65P40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gerald Moore. Laguerre approximation of stable manifolds with application to connecting orbits. Math. Comp. 73 (2004) 211-242. MR 2034118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. J. Roberts. A holistic finite difference approach models linear dynamics consistently. Math. Comp. 72 (2003) 247-262. MR 1933820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1